# SDR HCMA9632

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312B
- Make and model: Snias AS350BA
- Aircraft serial: 2243
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lamification
- Part number: 350A33215300
- Condition: Worn Excess
- Location: Rear Rotor
- Part time: 290 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ROTOR LAMIFICATION IS WORN EXCESSIVELY.  REMOVED AND REPLACED.
